# SDR AALA202310168740

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 65,936 hours, 32,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6774E010000
- Part serial: 01648
- Condition: Warning Message
- Location: Zone 400 - Nac/P
- Part time: 62,168 hours, 30,884 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO AN EICAS AIR ENGINE 1 BLEED ABNORMAL PRESSURE. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 ENGINE PRESSURE REGULATING VALVE PER AMM 36-11-52 AND ACCOMPLISHED A SATISFACTOIRY OPERATIONAL CHECK.
